# SDR UALA2012092405413

- Difficulty date: September 23, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 63,252 hours, 22,397 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REPORTED THE 4R DOOR SLIDE GIRT BAR WAS FOUND DETACHED.  MECHANIC RE-ATTACHED BAR TO GIRT AND ATTEMPTED TO CYCLE THE ARM DISARM LEVER AND GIRT BAR FELL OUT AGAIN.  INFO FROM OPS WAS THE CATERING PEOPLE HAD PROBLEM OPENING DOOR AND IT APPEARED GIRT CAUGHT ON FLOOR WHILE OPENING DOOR BUT DOOR WAS NOT FULLY OPENED.  SECURED SLIDE GIRT BAR AND SKIRT.
